# SDR SWIA202161941

- Difficulty date: July 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA46514-670-52-11-287, REV. E   N554CA-PR -  TWO CRACKS IN THE MAIN CABIN DOOR STAIR,  COMPLIED WITH REO 670-52-11-287, REV. E,  .PERMANENT  REPAIR IS DUE WITHIN 5200 FLIGHT HOURS WITH ESCALATION PROVIDED BY REO 690-52-11-580, DUE BY TAT 32488.3., PART NUMBER:   - , SERIAL NUMBER: 15168, POSITION:      (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED PAX DOOR AFT WEB PANEL REF. CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
